MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7343-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no product was returned.One photo was provided and was used to conduct the device analysis.On review, the reported fault was not found, the reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Event or Problem Description
It was reported that with three patients during infusion of total parenteral nutrition or intravenous nacl the line broke.It is unknown if there were any adverse patient effects; none were reported.Patient information was not provided.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19076349
Report Number9617604-2024-00300
Device Sequence Number12475959
Product Code FPA
UDI-Device Identifier15019517191820
UDI-Public15019517191820
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7343-24
Device Lot Number4365734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown